Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some orthogonal functions connected with polynomial identities. II


Author: J. B. Roberts
Journal: Proc. Amer. Math. Soc. 15 (1964), 127-130
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1964-0161999-2
MathSciNet review: 0161999
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. E. Chrestensen, A class of generalized Walsh functions, Pacific J. Math. 5 (1955), 17-31. MR 0068659 (16:920c)
  • [2] Mark Kac, Statistical independence in probability, analysis and number theory, Carus Math. Monographs, No. 12, Wiley, New York, 1959. MR 0110114 (22:996)
  • [3] Ivan Niven, Irrational numbers, Carus Math. Monographs, No. 11, Wiley, New York, 1956. MR 0080123 (18:195c)
  • [4] J. J. Price, Certain groups of orthonormal step functions, Canad. J. Math. 9 (1957), 413-425. MR 0087792 (19:411d)
  • [5] J. B. Roberts, Polynomial identities, Proc. Amer. Math. Soc. 11 (1960), 723-730. MR 0122760 (23:A100)
  • [6] -, Some orthogonal functions connected with polynomial identities. I, Proc. Amer. Math. Soc. 9 (1958), 364-370. MR 0123750 (23:A1072)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0161999-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society